Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions of plurisegments


Author: Alfred J. Maria
Journal: Trans. Amer. Math. Soc. 28 (1926), 448-471
MSC: Primary 26B30; Secondary 28A99
MathSciNet review: 1501358
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B30, 28A99

Retrieve articles in all journals with MSC: 26B30, 28A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501358-1
Article copyright: © Copyright 1926 American Mathematical Society